# SDR SWAA2022030905189

- Difficulty date: May 15, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N7820L
- Make and model: Boeing 737-79P
- Aircraft serial: 28253
- Aircraft time: 47,554 hours, 31,163 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Elongated
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY INTERCOSTAL CLIP HAS ELONGATED HOLES BS747; RBL21; WL156. / REMOVED AND LOCATED AND DRILLED NEW INTERCOSTAL CLIP RECIEVED ON P.O.#707449 12 PER DWG 146A7500; AND SRM 51-40-05-0G-0 OK TO INSTALL 87713U 15MAY19 1035C 15MAY19 INSP 317 15MAY19 SEALED AND INSTALLED NEW INTERCOSTAL CLIP BS747; RBL21; WL156 PER DWG 146A7500; AMM 51-31-00-390-801; AND SRM 51-40-02-0G-0 87713U 16MAY19
